# SDR USAA060165

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Bs 663.75 S16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER SPLICE LOOSE FASTENER, STA 663.75 AT S16.  REMOVED SUSPECT FASTENER, INSTALLED REPLACEMENT STRINGER IAW EA 97303, DEFECT SIZE.
